Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

On sepmax ds for STD. Feeling weakness and pain in spinal chord. Any treatment?

Answered by
Dr.
Dr. Rhea Chanda

OBGYN

Practicing since :2005

Answered : 3163 Questions

default
Posted on Mon, 10 Dec 2012 in Sexually Transmitted Diseases
Question: hIEE I AM TAKING SEPMAX DS FOR FIVE DAYS FOR STDS EVERY MONTH, SOME RED SPOT MARKS ON MY NECK & I WAS A WART ABOVE THE PENIS NOW GONE SINCE LAST 2 YEAR. BUT I FEEL VERY WEAK & MY SPINAL CORD IS ALSO PAINING BADLY...WHT TO DO?? SHOULD I CONTINUE WITH THE SAME...AND FOR STD WHAT IS THE BEST TREATMENT
YYYY@YYYY
doctor
Answered by Dr. Rhea Chanda 15 minutes later
Hello,
First it needs to be determined what kind of STD you are suffering from.Sepmax DS is an antibiotic which is treating the infection.It matters whether you are getting the red spots on your neck after taking the drug or it was there before. If it has shown up after starting the drug,then it could be a drug reaction which may be seen in sulpha group of drugs.In that case,stop the drug and contact your doctor for changing the drug. If the red spots are not connected to drug intake then it should not be an manifestation of the STD.Skin conditions needs to be ruled out first.About the like syphilis etc can affect the cord an xray is important.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Syphilis

doctor1 MD

A few months ago i got a terrible rash on my face. This morning I woke up and the rash had returned. The skin around my nose feels thick and itchy, the skin on my cheeks around my nose turns red and swollen and my lips swell out and become very itchy and burn slightly. Last night i did use poppers quite a bit. I have used poppers in the past, and never had this reaction. However I get the feeling that these poppers which we bought are sub-standard and I have developed an allergic reaction to them. Several months ago I was treated for syphilis after being in China, and my immune system took a knock. It was after that time which I had my first reaction to poppers, this is the second time. What can I use to calm the skin

doctor1 MD

I had unprotected sex with my new girlfriend about 4 weeks ago, the first week I used sulfur soap by accident on that area when the skin was still recovering from use. I got a horrible irritation but now it is gone. The discomfort came back, and for a few days I had pain that came and went on my testicles and on my glans. Now the testicle pain is gone, but the discomfort continues on my penis, the skin seems to be different and after masturbation the skin looked extremely wrinkled and silky with a few red dots. I got checked for Chlamydia, Syphilis, HIV, and gonorrhea Last week and all the results were negative. I have had a shifting discomfort in that area for a while now and I have been wondering what I have? My penis feels like it has something, I have no pain during urination and I don't think I have had random discharge either.

doctor1 MD

i ve had a macular rash for 32 days now. everywhere but where my bikini bathing suit covered. It has faded only on chest, shoulders and upper back but remains every where else. I also have EXTREME SKIN MOTTLING on arms/legs. Skin biopsy showed phototoxic cells/sunburned cells and cell death. I have a positive ana, high rf factor, fatigue, excessive thirst, muscle weakness. I got sun exposure while in treatment for Xanax/opiates dependency and was detoxed for about 30 days. I was also taking vistaril, busbar, ibersarten while in treatment. tested for syphilis, hep panel, both non reactive. could this be lupus or even cancer (lymphoma?) Seeing a rheumatologist tomorrow but afraid it may be blood cancer. Am I crazy?

doctor1 MD

My wife fears that she may have been exposed to syphilis about 5 years ago. In 2015, she had the RPR screen and FT-ABS screen and both came back as negative / non-reactive. Attached are some photos of rashes on her arms and legs that have...

doctor1 MD

My wife has had sores on her arms and legs for about 1 year. They're not painful unless she picks at them. When she does pick at them, there's a small, hard, round ball that comes off. Attached is a photo. Any ideas what this could be?

doctor1 MD

My wife has sores on her arms and legs. She also recently has been complaining about her bones aching. Occasionally she will experience tightness in her chest. What could be causing this?

doctor1 MD

Hello I have a question. For about 3 weeks now I ve had painful urination. The funny thing is that I get a burning sensation only after I urinate. I drink lots of water, no alcohol, not a single drop nor do I smoke. I m 21, yes I don t a drink or smoke, my primary care provider said it could be an STD that Is causing this. I was tested for chlamydia, syphilis, and gonorhea, all negative. Three urine cultures, everything normal. No genital warts. My prostate was also examined and everything is fine. I was given azythormycin, doxycycline, a shot of penicillin, and pyridium. Nothing helped. I saw a urologist and all I was a diagnosed with was dysuria. I m worried and I do not know what is causing this problem. Do yall have any idea?